# SDR N6WA201912302801

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 38,584 hours, 29,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD EMERGENCY LIGHT OVERHEAD INOP.
